# SDR AALA202109080113

- Difficulty date: August 22, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frm 69 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED AT FR69, STR 23L. LENGTH: 0.745 INCHES. REPLACED SHEAR PLATE AT AFT GALLEY AREA PER A321 SRM 51-72-11-911-001 AND DRAWING D53474180.
